# SDR SWAA2023033021358

- Difficulty date: March 28, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 60,060 hours, 35,740 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER INBOARD FIXED TRAILING EDGE SEAL RIB CRACKED AND BROKEN<[01] REMOVED AND REPLACED RIGHT WING UPPER INBOARD FIXED TRAILING EDGE SEAL RIB PER SRM 51-40-02
